# SDR AALA20110722LAX01

- Difficulty date: July 21, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N193AN
- Make and model: Boeing 757223
- Aircraft serial: 32387
- Aircraft time: 37,458 hours, 9,658 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: S212N10145
- Condition: Inoperative
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - CREW REPORTED AFTER TAKEOFF LEFT ENGINE BLEED OFF ANNUNCIATED WITH APU BLEED AIR ON MEL.  EMERGENCY DECLARED FLIGHT RETURNED LAX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT ENGINE REVERSE FLOW CONTROL VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
